# SDR DALA2016100507108

- Difficulty date: October 4, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WEB IS CORRODED AT BS 1360-1380 BETWEEN STRINGER 27 & 28L.  REMOVED CORROSION AND  FOUND TO BE 100% MATERIAL LOSS AND IS BEYOND LIMITS IAW SRM 51-10-02 AND 53-00-04.  REMOVED THE WEB IAW SRM 51-40-02.   FABRICATED A NEW WEB IAW DRAWING 146N5410 REV B.   LOCATED AND DRILLED WEB IAW DWG 146N5425 REV A AND  INSTALLED THE WEB IAW SRM 51-40-02 AND DRAWING 146N5425 REV A ORIGINAL.
